Increased incidence of CAP was noted in stroke patients using PPIs.
Your search for proton pump inhibitor returned 7 results
A recently published report describes the case of a 61-year-old male patient who experienced antacid-induced hypercalcemia and highlights the importance of performing thorough medication reconciliation.
Several treatments were attempted but failed to manage the patient’s conditions, including proton pump inhibitors, topical steroids, a restricted diet, and infliximab (3 doses) for arthritis.
Patients on continuous proton pump inhibitor (PPI) therapy may be at increased risk of developing acute gastroenteritis during the winter season, when the circulation of enteric viruses is highest, according to findings from a recent matched cohort study. While previous research has reported an association between continuous PPI use and an increased risk of acute…
A recent report describes the case of a 47-year-old male patient who experienced eosinophilic gastritis secondary to proton pump inhibitor (PPI) administration and highlights the importance of increasing awareness of this potential hypersensitivity reaction.
According to the results of a retrospective cohort study, male patients who utilize proton pump inhibitors (PPIs) appear to be at increased risk of developing gynecomastia.
Results of the study found on-demand PPI use to be superior to daily administration of a PPI (pooled OR: 0.50; 95% CI: 0.35, 0.72).